Has anyone experienced any nasty bruises after their injection? I took my 12th shot on Thursday evening and noticed a light small briuse near the injection site this morning, and now the bruise has spread is very dark and purple (I do all of my injections on my stomach in fatty areas at least one inch from the navel). Is this bruising normal? My last platelet count was 29,000 but that was 3 weeks ago. I had labs done on Wednesday but I still have not heard from the doc regarding those results.
I experienced major bruising with my second injection. It started bruising about an hour afterwards, and by the next morning it was the size of an apple. Black and blue and angry looking bruise! I also inject into my abdomen. A nurse friend told me I might have hit a capillary, and my doctor saw it days later, and told me to keep an eye on it. It ultimately faded into just a big red mark. It never did hurt or anything, so I never felt in danger, but it was bizarre.
Just gave myself the third injection Friday, and so far, no bruising at all.
I have only had one little bruise that seemed to come up a few days later. The redipen needle is really small. However I think some of your bruising may have to do with the low platelets. I know you are not supposed to apply an pressure after the shot, but maybe that would help. I use my thighs - plenty of fat there. I will use my stomach when I have to start the procrit and neupogen. I have never injected below the navel. I will have to check on that. I always went above.
No bruising on my belly when I inject w/Redipen, but a weird large red circular mark that crops up 5 or 6 days after injection. I was told to inject on belly only for better meds absorption and less bruising. I'm gonna try that exhale and inject techniqueof beeblessed's this week and I know I'll always have to use the step by step instructions even until end of tx-nothing intuitive about injections for me. I'm thankful the needles are as small as they are; I can't help looking down just prior to the stick and thinking 2 things:1). Yikes, I'm sticking this thing inside my flesh! 2). This will help save my life. Then I go for it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.